MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER SL REVISION, TRIAL STEM, DISTAL, 15; WAGNER SL REVISION STEM LATERAL SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER SL REVISION, TRIAL STEM, DISTAL, 15; WAGNER SL REVISION STEM LATERAL SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical product: wagner sl revision, screw for trial stem, l 225.Catalog#: 01.00109.805; lot#: unknown.Therapy date: unknown.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.As no lot number was provided, the device history records could not be reviewed.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
It was reported that the instrument was fractured during surgery.
 
Event or Problem Description
Investigation results are now available.
 
Additional Manufacturer Narrative
Investigation results were made available.1.Event description: it was reported that the trial instrument was broken during surgery.Harm: s2 - exposure to anesthesia, minor.Hazardous situation: instrument breaks, diverges or becomes damaged and non-functional during surgical procedure.2.Review of received data: no medical data relevant to the case has been received.Due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.3.Product evaluation: no product was returned; therefore, visual and dimensional evaluation could not be performed.4.Review of product documentation: document review could not be performed due to unknown product identification.Device purpose: all involved devices are intended for treatment.Product compatibility: the product combination was approved by zimmer biomet.5.Conclusion: it was reported that the trial instrument was broken during surgery.Neither the device nor photos of the device were received; therefore the condition of the component is unknown.Based on the investigation the reported event cannot be confirmed.Due to significant lack of information a detailed investigation could not be performed, nevertheless based on the given information there is no indication of a nonconformance or complaint out of box (coob).As no lot numbers were provided for the devices, the device history records could not be reviewed.The missing device information has been requested but was not available.At zimmer switzerland manufacturing gmbh all medical devices prior release to market undergo several quality inspections as defined in our quality procedures.Our quality inspection and deviation procedures ensure that only products fulfilling the specification are sold.These procedures are part of the overall quality management system at zimmer switzerland manufacturing gmbh and get regularly audited by our notified body, competent authorities and internal and external auditors.Thus, for all products sold to the market can be assumed having a complete and correct dhr.Based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).

Brand Name
WAGNER SL REVISION, TRIAL STEM, DISTAL, 15
Common Device Name
WAGNER SL REVISION STEM LATERAL SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12712261
Report Number0009613350-2021-00545
Device Sequence Number4703232
Product Code LZO
UDI-Device Identifier00889024277816
UDI-Public00889024277816
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K191781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01.00109.115
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown